# SDR 98ZZZX3411

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95388
- Make and model: Piper PA-28-140
- Aircraft serial: 2825910
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION BLISTER ON LT WING SPAR ON LOWER REAR FLANGE OF I-BEAM SPAR; ABOUT 6 INCHES TO 8 INCHES OUTBOARD OF FUSELAGE OR JUST INBOARD OF WS 37.2.  CORROSION WAS ABOUT 8 INCHES LONG AND COVERED WIDTH OF FLANGE.  THE CRACKED APPEARANCE WAS ACTUALLY LAYERS OF CORRROSION IN THE METAL.  SB 789A HAS BEEN C/W TO PROVIDE INSPECTION PLATE AFT OF SPAR.  DAMAGE COULD NOT BE SEEN OTHERWISE.  RECOMMEND SB 789A BECOME AD TO INSTALL INSPECTION PLATES.
